DOI 10.1016/s0924-9338(99)80747-0
Медицинская библиотека · European psychiatry : the journal of the Association of European Psychiatrists · 1999
Two cases of risperidone-induced tardive dyskinesia and a review of the literature.
Клинический случайСтатьяОбзорПеревод в очереди
Аннотация
Acase in which a 26 year old patient with undifferentiated schizophrenia, showing abnormal oral, lingual and jaw movements suggestive of tardive dyskinesia during a dose reduction of risperidone, is presented. A second case, relating to a 39 year old married woman diagnosed as having a DSM-IV schizophreniform disorder is also presented. These two cases are discussed in relation to the existing literature.
Для цитирования: Lykouras L, Yannakis R, Hatzimanolis J, Christodoulou G N. Two cases of risperidone-induced tardive dyskinesia and a review of the literature.. European psychiatry : the journal of the Association of European Psychiatrists. 1999. DOI: 10.1016/s0924-9338(99)80747-0.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.